Aches and Pains

Hello Thomas 45. I also have serious aches and pains since November 2012. Now unable to enjoy walking and bowling, gardening etc. been on Warfarin since 1997 after a TIA. Diagnosed with AF early 1990's and slowly worsened over this period. Fitted 2 yrs ago with pacemaker to allow larger doses of Bisoprolol 2.5mg in morning and also evening. Warfarin and 2.5mcgs Digoxin and Atorvastatin !0 mg. in evening. Have an appointment with my cardiologist at Papworth sometime soon "to try and sort me out again". I'm now in PAF and am truly aware of uncomfortable fibrillations, mainly on going to bed and during the day sometimes. Also very swollen ankles/legs. Happy little bunny am I!! I wonder whether it's the increase in the meds or... (so many variations to consider).

Hope you find your way to better days soon.

marytommo.

1 Reply

oldestnewest
  • Hi

    The leg swelling could be side effects of some of your meds. I had to choose between having puffy legs and no discomfort or not having puffy legs and having more chest discomfort. My initial reation, because I am very vain and I hate my puffy legs was to stop meds, but common sense took over, well I think it was that although I am told that I don't have much, and I stayed on the meds.

You may also like...